I feel well with my new meds, Lamictal, welbutrin and trazedone but I can feel people, including my 16 years old daughter. She moved with her father. I can tell my husband is tired of me because he says he wants to leave but we are very bad economically so he is waiting to get money. Even though I know he is not leaving me his comments and complaints, and the way he refers to me is a despicable toxic person. that doesn't help to get motivated and work. I don't wanna leave him or divorce because he takes care of me but he screams and offends me all the time. I became passive aggressive he says. My therapist says I might be in abusive verbal relationship but he makes me think it's not. I am confused. He does annoy me and I can't stand to be with him because I know every word out of my month it's going to be taken as a negative and going to be used against me. I am very afraid, can't sleep because I don't either have the money to support myself with disability and the father of my children doesn't pay child support.
Even though I think positive and hopeful I come across as if I complain and I am never happy with anything. my jokes are mean and everyone has a reason to hate me. I don't finish or even begin lately anything. consistency has always been a problem.
I can't save money because I spend it in stupid stuff. esthetics and nails and hair because I feel so insecure.
I was on the same meds before, and I found that the welbutrin and trazedone, while stifling manic episodes, made me more depressed. Your situation certainly is not helping.
It's easy to say 'surround yourself with people who are supportive' and 'stay away from those who aren't'. But feeling dependent economically makes that kind of advice sound unachievable. Try to think long term and make a plan to get away -- your therapist can help you develop skills to save money and get to a place where you can support yourself and be free from a husband who is clearly not supportive and is a negative influence on your path to getting better. You can do it! Mick
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.